Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Apr 20, 2021, 2:55 AM EDT for Miami-Dade County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2021, 2:55 AM EDT (06:55 UTC)
- Expired
- Apr 20, 2021, 3:45 AM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 18 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1822 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.6
The text
As transmitted.
080
WWUS82 KMFL 200655
SPSMFL
Special Weather Statement
National Weather Service Miami FL
255 AM EDT Tue Apr 20 2021
FLZ073-074-173-200745-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
255 AM EDT Tue Apr 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
345 AM EDT...
* At 255 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
southwest of Turkey Point to Florida City to near Homestead General
Airport. Movement was northeast at 35 mph.
* Small hail and wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
Miami, Coral Gables, Key Biscayne, South Miami, Black Point, The
Redland, Kendall, Doral, Pinecrest, Miami Springs, Sweetwater, West
Miami, Westchester, Naranja, Glenvar Heights, Palmetto Bay,
University Of Miami, Zoo Miami, Goulds and Coral Terrace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2564 8008 2560 8013 2553 8009 2540 8025
2562 8065 2592 8052 2578 8023 2566 8008
TIME...MOT...LOC 0655Z 219DEG 28KT 2534 8040 2545 8047 2549 8060
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 19, 8:20 PM EDT, 6 hours 35 minutes earlier.
Area forecast discussion, Apr 19, 8:20 PM EDT, 6 hours 35 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 820 PM EDT Mon Apr 19 2021 ...A Few Strong Storms Possible Late Tonight Western Areas... .UPDATE... The showers and thunderstorms that been occurring over the northern areas of South Florida this afternoon should continue to slowly dissipate this evening as the heating of the day is lost. However, the steering flow will remain in a south to southwest direction over South Florida tonight, as a frontal boundary over South Central Florida remains nearly stationary. This will allow for tropical moisture to remain over the region tonight leading to some showers over the east coast metro areas this evening before shifting to the west coast metro areas after midnight tonight. POPS for the east coast metro areas will be in the chance range this evening tapering down to isolated for late tonight. There is a short wave in the mid to upper levels of the atmosphere over the Gulf of Mexico that will be moving eastward into and should be near the west coast of Florida by Tuesday morning. This short wave will help to increase the coverage of the showers and thunderstorms for the western areas around sunrise Tuesday. Therefore, the POPs for the west coast metro areas have been raised to numerous to widespread for early Monday morning. A few of the storms could even become strong with gusty winds, small hail, and frequent lighting strikes due to the closeness of the short wave bringing in colder air aloft. Rest of the forecast looks good at this time and no other changes are planned. && .AVIATION... The winds will remain light from the south southwest tonight over all of the TAF sites. VCSH will continue for all of the TAF sites tonight. However, KAPF taf site will have VCTS after 10Z due to storms possible. The ceiling and vis will remain in VFR condition but should fall down into MVFR or evening IFR conditions with any shower or thunderstorm passage. The TAF sites will be admin for the ceiling and vis with tempo's when showers and storms move over the TAF sites tonight. && .PREV DISCUSSION... (Issued 246 PM EDT Mon Apr 19 2021) ..Strong to Severe Thunderstorms Possible This Afternoon... ..Unsettled pattern remains over the next few days... MESOSCALE UPDATE (This Afternoon and Evening)... A stout 500 hPa short-wave impulse is allowing for a low-level mass response resulting in enhanced low-level convergence along and ahead of a stalled stationary boundary across South-Central Florida. Efficient transport of moisture via S/SW 1000-850 hPa flow of 15-25 kt will allow for an air mass characterized by high theta-e values to be transported along areas of enhanced localized convergence ahead of the aforementioned frontal boundary. This will allow for ML CAPE values of 2000-2500 J/kg to be realized across most of the CWA. An expansive cloud canopy associated with a complex of organized thunderstorms will limit the extent of instability where cooler outflow and cloud debris exist, however areas near Lake Okeechobee, particularly Glades, Hendry, and Palm Beach Counties appear to be within the greatest risk area for isolated strong to severe thunderstorms. Furthermore, the orientation of horizontal convective rolls and modest 0-6 km deep-layer shear of roughly 35-40 kt may allow for discrete supercells to form ahead of the primary convective complex associated with the larger synoptic forcing. Given the aforementioned setup and unfolding scenario, strong/severe storms capable of producing isolated damaging wind gusts, occasional/frequent lightning, and small hail are all possible with any storms that are able to take advantage of a favorable environment. An isolated brief tornado also cannot be ruled out. SHORT TERM (Tonight through Tuesday)... With the surface frontal boundary lingering, passing mid-level shortwave troughs and diurnal heating cycles will lead to surges and eventual erosion in convective activity. A lull late this evening into the early overnight is possible but another flare up in convection cannot be ruled out, particularly if a southerly boundary from Cuba survives a transit across the straits of Florida. The moisture profile will continue to increase, particularly around Lake Okeechobee closer to the boundary where today's repeated rainfall could end up being the start of a heavy rainfall event that could last through at least Tuesday. Precipitable water values could reach close to 1.75 to 2 inches in these areas, which would high for this time of year. The additional convection and the proximity of the front will enable increased cloud cover which will help keep temperatures a few degrees cooler with mid to upper 80s across the area. Showers and storms remain in the forecast with cool temperatures aloft (-8 to -9 deg C at 500 mb) remaining through Tuesday. With that, the concern for strong to severe thunderstorms continues with the primary concerns being damaging winds, hail, excessive rainfall, and tornadic activity. LONG TERM (Tuesday Night through Monday)... An exiting mid-level shortwave on Tuesday evening will allow for another lull in convection to start the long term but the presence of the surface frontal boundary will continue into Thursday when guidance suggests that a slot of drier air will attempt to push in behind the front as it sags southward over the southern part of the peninsula. This may allow some northern portions of the area, such as the Lake Okeechobee region, to have the potential of a respite from the moisture but the relative lack of available forcing around this time may also help clamp down on convection compared to earlier days. On Friday, the next system of interest to our region emerges into the central United States. With this system, a mid-level trough will push eastward with an associated surface frontal boundary pushing eastward across the Gulf towards Florida for the weekend. There is still some uncertainty with the extended period, the wet and unsettled trend appears to be the main story for the next 7 days. AVIATION(18Z TAFS)... A band of convection has set up just north of PBI this afternoon. Additional convection will be possible across the area through the afternoon before a brief break this evening. More showers and storms may develop later this evening across far southern portions of FL. Kept tempos up north closer to the afternoon convection and continued VCs overnight generally for APF and TMB. Southwesterly winds will decrease shortly after sunset but ramp back up during the daylight hours on Tuesday. MARINE... A cold front moving into south central Florida will bring showers and thunderstorms to the local waters through the middle of the week. Winds may reach cautionary levels at times, mainly over the Atlantic waters. Strong to severe thunderstorms may develop over the coastal waters during the next couple of days, bringing brief periods of gusty winds and rough seas. The front will linger around the region through much of the week. BEACHES... A moderate rip current risk continues today for the Palm Beaches. This enhanced risk might continue on Tuesday as a small residual ENE swell lingers over the northern Atlantic marine zones off Palm Beach County. && .PRELIMINARY POINT TEMPS/POPS... Miami 74 88 75 87 / 40 40 40 70 West Kendall 73 89 73 89 / 40 30 40 60 Opa-Locka 74 89 73 87 / 40 40 40 70 Homestead 74 87 73 87 / 40 20 40 50 Fort Lauderdale 73 88 74 86 / 40 40 40 70 N Ft Lauderdale 73 88 74 85 / 50 40 50 70 Pembroke Pines 74 88 73 87 / 40 40 40 70 West Palm Beach 71 87 70 83 / 50 60 60 80 Boca Raton 72 87 73 85 / 50 40 50 80 Naples 73 83 72 82 / 80 80 70 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...BNB Tonight/Tuesday and Marine...RAG Tuesday Night through Monday...RAG Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 19, 2:33 PM EDT, 12 hours 22 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 233 PM EDT Mon Apr 19 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200645- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 233 PM EDT Mon Apr 19 2021 ...Strong to Possibly Severe Thunderstorms... ...Localized Flooding Possible... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: chances of thunderstorms across the area, with highest chances over the northern half of south Florida then spreading elsewhere through the early evening. The primary hazards will be lightning strikes, locally heavy rainfall, and gusty winds. Flooding: periods of heavy rain can result in localized flooding, especially over urban areas with poor drainage. Multiple storms affecting the same area will lead to accumulation of water on roads, especially intersections prone to flooding. Hail: some thunderstorms may produce small hail today. Wind: the strongest thunderstorms may produce brief periods of gusty winds that could reach 50 mph or higher. Severe storms may produce damaging winds, especially around the Lake region this afternoon. Waterspouts: a waterspout or two may be possible in the stronger thunderstorm activity. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Chances of strong to severe thunderstorms on Tuesday, especially north of Alligator Alley, as a frontal boundary meanders around and north of South Florida through middle of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but individual spotters are encouraged to report any significant weather events to the National Weather Service Office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 20, 12:18 AM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Miami FL
1218 AM EDT Tue Apr 20 2021
FLZ072-074-172-173-200500-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
1218 AM EDT Tue Apr 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
100 AM EDT...
* At 1218 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Little Haiti, or near Miami
Beach, moving northeast at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Miami, Hialeah, Miami Beach, Surfside, Hallandale, Virginia Key,
Miami Gardens, North Miami, North Miami Beach, Aventura, Sunny
Isles Beach, Opa-Locka, West Park, Miami Springs, Miami Shores,
North Bay Village, El Portal, Gladeview, Westview and Port Of
Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2598 8003 2589 8004 2571 8014 2582 8031
2599 8020
TIME...MOT...LOC 0418Z 214DEG 15KT 2584 8019
WeinmanLocal storm report, Apr 20, 12:32 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1232 AM EDT TUE APR 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
04/20/2021 M50 MPH AMZ630 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 50 MPH /
43 KNOTS WAS RECORDED BY MESONET STATION
XKBS BISCAYNE BAY LIGHT 20.
&&
WEINMANSpecial weather statement, Apr 20, 1:32 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
132 AM EDT Tue Apr 20 2021
FLZ069-070-073-075-174-200630-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
132 AM EDT Tue Apr 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLLIER...MAINLAND
MONROE AND SOUTHERN MIAMI-DADE COUNTIES UNTIL 230 AM EDT...
* At 132 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 22 miles
south of Cape Romano to near Flamingo. Movement was northeast at 25
mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Chokoloskee, Northwest Cape Sable, Everglades City, Flamingo,
Plantation Island, Carnestown, Royal Palm Ranger, Mahogany Hammock,
Pa-Hay-
Okee Overlook, Copeland, Wilderness Waterway, Everglades National
Park, Middle Cape Sable, Big Cypress National Preserve, Fakahatchee
Strand State Preserve, Port Of The Island, Cape Romano Aquatic
Preserve, Jerome and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2515 8120 2521 8125 2537 8120 2565 8136
2573 8134 2579 8144 2581 8161 2578 8167
2612 8139 2524 8043 2521 8054 2520 8054
2524 8057 2516 8065 2514 8078 2515 8078
2518 8087 2512 8100
TIME...MOT...LOC 0532Z 206DEG 23KT 2552 8174 2519 8094
WeinmanSpecial weather statement, Apr 20, 2:34 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
234 AM EDT Tue Apr 20 2021
FLZ072>074-172-173-200730-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
234 AM EDT Tue Apr 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 330 AM EDT...
* At 233 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Gladeview, or over Hialeah,
moving northeast at 30 mph.
* Wind gusts up to 50 mph and funnel clouds possible with this storm.
* Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
Beach, Plantation, Coral Gables, Key Biscayne, South Miami,
Surfside, Hallandale, Miami Gardens, Virginia Key, North Miami,
Doral, North Miami Beach, Aventura and Dania Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2603 7999 2590 8004 2586 8004 2561 8016
2577 8041 2611 8028
TIME...MOT...LOC 0633Z 217DEG 25KT 2583 8026
WeinmanSpecial weather statement, Apr 20, 2:36 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
236 AM EDT Tue Apr 20 2021
FLZ066-069-070-073-075-200715-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-Inland Miami-Dade County FL-
236 AM EDT Tue Apr 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER COUNTY UNTIL
315 AM EDT...
* At 235 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Chokoloskee, moving northeast
at 30 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Everglades City, Plantation Island, Carnestown, Big Cypress
National Preserve, Copeland, Miles City, Cape Romano Aquatic
Preserve, Fakahatchee Strand State Preserve, Jerome, Deep Lake and
Port Of The Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2590 8162 2626 8126 2593 8086 2577 8126
2584 8139
TIME...MOT...LOC 0635Z 229DEG 27KT 2581 8142
ARSpecial weather statement, Apr 20, 2:55 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
255 AM EDT Tue Apr 20 2021
FLZ073-074-173-200745-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
255 AM EDT Tue Apr 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
345 AM EDT...
* At 255 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
southwest of Turkey Point to Florida City to near Homestead General
Airport. Movement was northeast at 35 mph.
* Small hail and wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
Miami, Coral Gables, Key Biscayne, South Miami, Black Point, The
Redland, Kendall, Doral, Pinecrest, Miami Springs, Sweetwater, West
Miami, Westchester, Naranja, Glenvar Heights, Palmetto Bay,
University Of Miami, Zoo Miami, Goulds and Coral Terrace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2564 8008 2560 8013 2553 8009 2540 8025
2562 8065 2592 8052 2578 8023 2566 8008
TIME...MOT...LOC 0655Z 219DEG 28KT 2534 8040 2545 8047 2549 8060
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Apr 19, 9:38 PM EDT | Special Marine Warning | MFL | 97 min | |
| Apr 19, 9:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Apr 19, 10:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 19, 10:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Apr 19, 10:11 PM EDT | Special Weather Statement | MFL | Monroe | 64 min |
| Apr 19, 10:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Apr 19, 11:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Apr 19, 11:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 19, 11:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 19, 11:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Apr 19, 11:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Apr 19, 11:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Apr 20, 12:18 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Apr 20, 12:24 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Apr 20, 12:26 AM EDT | Special Marine Warning | MFL | 45 min | |
| Apr 20, 1:28 AM EDT | Special Marine Warning | MFL | 92 min | |
| Apr 20, 1:32 AM EDT | Special Weather Statement | MFL | Monroe | 58 min |
| Apr 20, 2:19 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Apr 20, 2:25 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Apr 20, 2:32 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 58 min |
| Apr 20, 2:34 AM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Apr 20, 2:36 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Apr 20, 2:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Apr 20, 3:02 AM EDT | Special Marine Warning | MFL | 58 min | |
| Apr 20, 3:03 AM EDT | Special Weather Statement | MFL | Broward | 57 min |
| Apr 20, 5:42 AM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Apr 20, 7:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Apr 20, 8:34 AM EDT | Special Marine Warning | MFL | 26 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.